# SDR SWAA2022111464774

- Difficulty date: October 26, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146A81289
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRAP BS 847 RBL 18 WL 156.   REMOVED NUT PLATE STRAP IAW SRM 51-40-02-0G-0.   LOCATED AND DRILL A NEW NUT PLATE STRAP IAW SRM 51-40-05-0G-0 AND DWG 146A8340 REV A.    INSTALLED THE NEW NUT PLATE STRAP IAW SRM 51-40-02-0G-0, AND DWG 146A0081 REV-.
